# SDR AU991103

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pac CT4A
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Faulty
- Location: Te Flap
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP MICROSWITCH SUSPECT FAULTY.
